# SDR ASOA20160914076A

- Difficulty date: September 14, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SHO670318259S
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL CORRODED.  REMOVED AND REPLACED UPPER DOOR SILL CAP ANGLE IAW SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01 AND DRAWING SH670-31810.
